# SDR IXXA05SMN190S

- Difficulty date: September 22, 2005
- Submitted: October 30, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Rivet
- Condition: Improper
- Location: Fs 55.000
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, FWD LWR FUSELAGE BELLY, STA FS 545.000 L-35.75R, UPGRADE REPAIR DOUBLER TO INCORPORATE A MIN OF 3 ROWS OF RIVETS.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 # 05447 DATED 10-05-05, SEMAN DWG # ED-4061 DATED 09-27-05, EO SEMAN # 20051196 DATED 10-05-05. REMOVED EXISTING REPAIR DOUBLER IAW DC8 SRM 51-1-21, DC8 SRM 51-1-20D, DC8 SRM 51-3-0.  REMOVED DAMAGED SECTION IAW SEMAN DWG # ED-4061.  NDT INSPECTED REWORKED AREA IAW DC8 NDT SPM PART 06-10-01-001.  NEITHER CRACK NOR CORROSION FOUND.  FAB`D REPAIR DOUBLER (AL7075T6 0.100”), INTERNAL FINGER DOUBLER (AL7075T6 0.032”) IAW SEMAN DWG # ED-4061, DC8 SRM 51-1-4 PG 1 (FORMING).  CLEANED, TREATED, PRIMED AREA, REPAIR PARTS IAW DC8 SRM 51-1-8
